[Ibogaine] QT info

Luke Christoffersen luke.christoffersen at gmail.com
Mon Jan 19 16:29:17 EST 2009


I was just going to say something about the magnesium as that post
about the person who had problems had low magnesium among other
things.  Perhaps bad lifestyle and poor nutrition could make some
people more prone to these problems?

When I did a treatment my qt length was apparently not much longer on
the reading after about 24 hours. Maybe just me though I was also
taking calcium and magnesium supplements the days before.

Luke

On Mon, Jan 19, 2009 at 9:14 PM, Kevin Walker <kevin at ibogainesa.co.za> wrote:
> Mike,
>
>
>
> QT interval represents the electrical re-polarization of the heart. It is
> measured from an electrocardiogram (ECG). A long QT interval predisposes the
> heart to arrhythmias, which can sometimes be life threatening. Most cases
> are acquired due to abnormalities in the blood electrolytes (low potassium
> or magnesium) or certain drugs (psychotropic agents, certain antibiotics and
> antifungal). It can also be due to decrease blood supply to certain regions
> of the heart (coronary artery disease) or myocardial disease. The congenital
> variety is known as long QT syndrome and there over 7 - 10 subtypes.
>
>
>
>  http://www.ipej.org/0204/vincent.htm
>
>
>
> Regards
>
> Kevin.
>
>
>
>
>
> NHP / Dr Kevin Walker (Reg No: 6206429)
>
>
> Disclaimer and Confidentiality Note:
> This message is intended for the use of the individual or entity to which it
> is addressed and may contain information that is privileged, confidential
> and exempt from exposure under applicable law.   If the reader
> of this message is not the sole authorised recipient you are hereby notified
> that any dissemination, distribution or copying of the communication is
> strictly prohibited. If you have received this in error please destroy
> immediately. Whilst suitable precautions against virus transmittal are taken
> by IBOGAINE AFRICAN RENAISSANCE (Pty)  Ltd (and associated companies) we
> cannot accept any responsibility for viruses or their consequences.
>
> 12 Floria St
> Edleen
> Kempton Park
> 1619
> Tel:+27 11 391 7005
> Cell:+27 82 557 8480
> www.ibogaineafricanrenaissance.com
> e-mail: kevin at ibogaineafricanrenaissance.com
>
>
>
>
>
> From: ibogaine-bounces at mindvox.com [mailto:ibogaine-bounces at mindvox.com] On
> Behalf Of michael langshaw
> Sent: 19 January 2009 10:55 PM
> To: The Ibogaine List
> Subject: Re: [Ibogaine] QT info
>
>
>
> Hi Guys,
>
> Could someone tell me what QT is.  Thanks...Mike
>
> --- On Mon, 1/19/09, Charles Rossouw <charles.rossouw at gmail.com> wrote:
>
> From: Charles Rossouw <charles.rossouw at gmail.com>
> Subject: Re: [Ibogaine] QT info
> To: "The Ibogaine List" <ibogaine at mindvox.com>
> Date: Monday, January 19, 2009, 11:39 AM
>
> Hi Matt
>
>
>
> Amiodarone can be used, although there is small possibility that it can
> also cause prolonged QT. The problem with the seizures are that people can
> misinterpret it as severe withdrawals, and may think to use morphine,
> which can then become fatal.  It is important to give the personnel at the
> hospital as much a possible information about ibogaine, and to tell
> everybody that has contact with the patient: "NO OPIATES!"
>
>
>
> I agree that patients should be monitored by ECG throughout
> treatment, although I have never done that.  Mia culpa.  I just think the
> monitor should be on an extension in a different room, because of the
> constant beeping, which be distractive.
>
>
>
> Kind regards
>
>
>
> Charles
>
> On Mon, Jan 19, 2009 at 6:10 PM, Matt Shriver <ibogamail at gmail.com> wrote:
>
> http://www.qtsyndrome.ch/faq.html
>
> After reading this I wondered if what they are calling a "seizure-like
> attack" in the article about the incident in the Netherlands, was actually a
> loss of consciousness.  If it is as common as they say it is, I imagine that
> unfortunately, we may be seeing more deaths.  To answer my own question from
> my previous post it looks like her corrected QT of 616ms is actually quite
> high.
>
> This article also says "It is generally estimated that approximately 10% to
> 12% of all patients with long QT syndrome show a normal QT-interval on their
> ECG."  which is a little troubling in terms of exclusion criteria.  They
> also mention physical exertion and stress as being points at which high QT
> interval people suddenly die.  I know it is common for the Bwiti to engage
> in physical exertion (i.e. dancing) while on low doses of iboga, I wonder if
> there have been incidences in which these people suddenly died without
> warning.
>
> They also mention beta blockers as a likely treatment. Would anyone who
> knows about these things care to conjecture what might happen if someone
> took a beta blocker with ibogaine?
>
> Matt
>
>  -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
> (][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
>  -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-
>
>
> --
> +27 71 687 0068
>
>   -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
>
> (][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
>
>   -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-
>
>
>
>  -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
> (][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
>  -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-
>
>



More information about the Ibogaine mailing list